MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)

NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Model Number CAM02
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Product evaluated, no issues found.Unable to confirm failure.
 
Event or Problem Description
Medical intervention needed after monitor did not display correct values.

Brand Name
CAMINO ICP
Common Device Name
COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8544762
Report Number3010611950-2019-00031
Device Sequence Number400698
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;